Product

臺灣汎生製藥廠股份有限公司,網站更新中,造成不便請多包涵,歡迎指教~ ~~~

PANCOUDENIN SYRUP

DOH PM 017806


< Composition >
Each ml contains:
Caffeine anhydrous.................. ..1.0mg
Chlopheniramine maleate...........0.06mg
Potassium guaiacolsulfonate.........1.5mg
Acetaminophen....................... ...7.5mg
Codeine phosphate....................0.12mg
DL-methylephrine......................0.25mg

< Action >
Pancoudenin contains a clinically proven analgesic-antipyretic, decongestant cough suppressant antihistamine and antitussive agent.



< Indication >
Pancoudenin provides effective temporary relief of the symptoms associated with common colds including: fever, aches, pains, general discomfort, nasal and sinus congestion, cough, running nose, sneezing, minor sore throat pain, headache, watery eyes.

< Dosage >
Adults: 30 ml each time, 4 times daily, after meals and before bed time.
Children: 8-11years of age 10 ml, 11-15 years of age 12 ml, 4 times daily, after meals and before bed time.

< Package >
120 ml × 60/bot, 1 gallon.


Subscribe to Latest NewsSubscribe to Latest News Subscribe to Merchandise NewsSubscribe to Merchandise News  
Powered by www.url.com.tw